# SDR AALA202112097906

- Difficulty date: December 4, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 25,370 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 19C BROKEN. **SUPPLEMENTAL REPORT FOR AALA202112077906: REPLACED LIGHT SHROUD.** (CLOSED)
